# SDR DALA2024030503016

- Difficulty date: February 17, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,879 hours, 20,848 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Lbl 80
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 CENTER FUEL TANK UPPER SKIN AT STA 955, LBL 80 FOUND CORROSION. CORRECTIVE ACTION: CENTER WING UPPER SKIN CORROSION REPAIRED AS PER PRI 615813-14 REV 0. (0205463)
